# SDR TWAA0103207

- Difficulty date: February 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N638TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26205
- Aircraft time: 28,204 hours, 3,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 807331
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP OPPOSITE THE LT CENTER LAV WAS MISSING, AND THE STRIP OPPOSITE THE CENTER RT LAV WAS INOPERATIVE.  REPLACED BOTH LIGHT STRIPS.  CHECK-C 2-23-00.
